# SDR DALA2018030101293

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN IN BEAM NR 1 STA Y=427 AT FWD CARGO COMPARTMENT DOOR (PTAS). INNER PAN IN BEAM NR 1 STA Y=427 WAS REPAIRED PER SRM 52-30-02-2R-1 FIG 201.
